Shading without shape

Ryszard Kozera, M.J. Brooks, W. Chojnacki

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)27-38
    JournalQuarterly of Applied Mathematics
    Volume50
    Issue number1
    Publication statusPublished - 1992

    Cite this

    Kozera, R., Brooks, M. J., & Chojnacki, W. (1992). Shading without shape. Quarterly of Applied Mathematics, 50(1), 27-38.
    Kozera, Ryszard ; Brooks, M.J. ; Chojnacki, W. / Shading without shape. In: Quarterly of Applied Mathematics. 1992 ; Vol. 50, No. 1. pp. 27-38.
    @article{014a448587664d5e9a25509067e539d7,
    title = "Shading without shape",
    author = "Ryszard Kozera and M.J. Brooks and W. Chojnacki",
    year = "1992",
    language = "English",
    volume = "50",
    pages = "27--38",
    journal = "Quarterly of Applied Mathematics",
    issn = "0033-569X",
    publisher = "American Mathematical Society",
    number = "1",

    }

    Kozera, R, Brooks, MJ & Chojnacki, W 1992, 'Shading without shape' Quarterly of Applied Mathematics, vol. 50, no. 1, pp. 27-38.

    Shading without shape. / Kozera, Ryszard; Brooks, M.J.; Chojnacki, W.

    In: Quarterly of Applied Mathematics, Vol. 50, No. 1, 1992, p. 27-38.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Shading without shape

    AU - Kozera, Ryszard

    AU - Brooks, M.J.

    AU - Chojnacki, W.

    PY - 1992

    Y1 - 1992

    M3 - Article

    VL - 50

    SP - 27

    EP - 38

    JO - Quarterly of Applied Mathematics

    JF - Quarterly of Applied Mathematics

    SN - 0033-569X

    IS - 1

    ER -

    Kozera R, Brooks MJ, Chojnacki W. Shading without shape. Quarterly of Applied Mathematics. 1992;50(1):27-38.